# SDR UHLA2014120600845

- Difficulty date: December 6, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 28,751 hours, 17,812 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, R2 DOOR INTERMITTENTLY SHOWS OPEN ON STATUS PAGE.  PERFORMED GVI OF R2 DOOR SENSORS IAW AMM 52-74-21.  PERFORMED OPS CHECK IAW AMM 52-42-22.  OPS CHECKED GOOD.
